Thread: RASH or HIVES
03-15-2005, 11:32 AM #1
RASH or HIVES
i took my first shot of test cyp 250mg (DK) and EQ 200mg (QV) on sunday, 2 days ago (i also started letrozole 5 days ago at 1.25 mg a day). Monday there were small red spots all over my stomach and chest, i woke up today and my arms stomch chest, back and neck are now coverd in bright red hives, that are starting to itch. its spreading down to my legs and onto my face... I'm not sure exactly what this is from, maybe the BA or BB in the compounds?!?! anyone have any experience or knowledge on this?
Im going to the doctor in about 2.5 hours. should i tell him what i took?
03-15-2005, 11:35 AM #2
allergic reaction to the gear or its dirty mex gear which is normal for mex gear like denkall but qv is usually okay
if its the gear i would say its the denkall u got.
03-15-2005, 11:39 AM #3
I have used all the gear you are on and never had a challenge. You are however having an allergic reaction. It could be from either aas compound, letro, new vitamins, or even food. You should take benadryl 50mg every 4 hours, but if this is becoming worse by the minute then get to the doc. If you have any trouble breathing do not even wait on him... go to the ER.
03-15-2005, 11:40 AM #4Originally Posted by juiceinthehood
****.... that sucks if its true, the thing is, with the DK is that my buddy is taking the same stuff, we drew from the same bottle and he has had no problems whatsoever, possibly the qv then... or maybe im having a reaction to something in it.
03-15-2005, 11:41 AM #5
You could just be allergic to something specific. What food did you eat? What vitamins? Did you wash your clothes in a different detergent? Read my above post.
03-15-2005, 11:42 AM #6Originally Posted by Mesomorphyl
**** this really sucks, first cycle and it looks like im done with it
03-15-2005, 11:44 AM #7
That is why people say to do just one compound like test. Although I must say I never did it that way... If you go, yes you will need to tell him, your health and life is more important than your doctors bitch session. You just might be done with this cycle. still do a pct protocol even if it is short and lower doses.
03-15-2005, 11:45 AM #8
i did eat some shrimp on sunday night, but i eat that quiet often and have never had a problem...
03-15-2005, 11:46 AM #9
Don't throw in the towell so easily my friend... try the benadryl and see if symptoms will subside... i mean.. its not the best but I would take the benadryl daily if i needed to to do my cycle...
03-15-2005, 11:47 AM #10Originally Posted by Mesomorphyl
03-15-2005, 11:48 AM #11
doctors can't say sh1t... don't sweat it...
03-15-2005, 11:51 AM #12Originally Posted by TheBrent
03-15-2005, 11:56 AM #13Originally Posted by Mesomorphyl
03-15-2005, 12:01 PM #14
ya guys, thanks for alllll the help, i really appreciate it. I'm having a friend get some benadryl for me right now. im going to see if that helps and maybe skip the doctor.
Im just really burnt that my first cycle went down like this. should i still consider taking a second shot this sunday, of only test?
and ya, breathing is definetly a major importance... so far theres not swelling in the throat that i can tell of.
03-15-2005, 12:04 PM #15
First see how the benadryl goes before talking about injecting again. Also if you skip the doc, be curtious and cancel. If you do hit it again and you start having challenges I would hit the ER.
03-15-2005, 12:08 PM #16Originally Posted by Mesomorphyl
03-15-2005, 12:19 PM #17
welp, time for an oatmeal type bath thing.
03-16-2005, 07:04 AM #18
Give us an update TheBrent
03-16-2005, 10:05 AM #19Originally Posted by Mesomorphyl
thanks for the concern Meso
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)